Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Bi-magic and other generalizations of super edge-magic labelings

Autor
López, S.C.; Muntaner-Batle, F.A.; Rius, M.
Tipus d'activitat
Article en revista
Revista
Bulletin of the Australian Mathematical Society
Data de publicació
2011-06-15
Volum
84
Número
1
Pàgina inicial
137
Pàgina final
152
DOI
https://doi.org/10.1017/S0004972711002280 Obrir en finestra nova
Projecte finançador
2009SGR1387
PROBLEMAS EXTREMALES Y DE OPTIMIZACIÓN EN TEORIA DE GRAFOS Y COMBINATORIA: APLICACIÓN AL ANALISIS Y ALGORITMOS DE REDES DE COMUNICAC
Repositori
http://hdl.handle.net/2117/13150 Obrir en finestra nova
URL
https://www.cambridge.org/core/journals/bulletin-of-the-australian-mathematical-society/article/bimagic-and-other-generalizations-of-super-edgemagic-labelings/DBFBF0891682E0B200CB5A0969530D75 Obrir en finestra nova
Resum
In this paper, we use the product ¿h in order to study super edge-magic labelings, bi-magic labelings and optimal k-equitable labelings. We establish, with the help of the product ¿h, new relations between super edge-magic labelings and optimal k-equitable labelings and between super edge-magic labelings and edge bi-magic labelings. We also introduce new families of graphs that are inspired by the family of generalized Petersen graphs. The concepts of super bi-magic and r-magic labelings are a...
Citació
López, S.C.; Muntaner Batle, F.A.; Rius, M. Bi-magic and other generalizations of super edge-magic labelings. "Bulletin of the Australian Mathematical Society", 15 Juny 2011, vol. 84, núm. 1, p. 137-152.
Paraules clau
Bi-magic, Super edge-magic, k-equitable
Grup de recerca
COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions

Participants